# SDR ASAA2017082721739

- Difficulty date: August 27, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 15,304 hours, 5,047 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED AT FL340 IN CRUISE FLIGHT. FIRST OFFICER`S VTK AND MAP FLAGS. SYSTEM RECOVERED AFTER 1 MINUTE. SINGLE FMC OPS IN SCRATCH PAD MESSAGE CLEARED.  ACFT GROUNDED. PERFORMED FIM 34-61 TASK 807 WITH NO FAULTS NOTED.  PERFORMED FMC BITE FIM 34-61-TASK 801. INFLIGHT FAULT SHOWS FMC-R PGM FAULT. INTERMITTENT FAULT. AIRCRAFT OK FOR SERVICE.
